# SDR 99ZZZX2356

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N113TV
- Make and model: Bell 407
- Aircraft serial: 53242
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Condition: Rough
- Location: T/R Drive
- Part time: 579 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAD ROUGH SPOT, NOISEY.   REPLACED WITH NEW BEARINGS FROM BELL HELICOPTER.  REF:  AD 97-24-17(F).
